About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 623426, 20 pages
http://dx.doi.org/10.1155/2012/623426
Research Article

Fault-Reconstruction-Based Cascaded Sliding Mode Observers for Descriptor Linear Systems

1Research Institute of Intelligent Control and Systems, Harbin Institute of Technology, Harbin 150001, China
2Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 25 May 2012; Accepted 8 July 2012

Academic Editor: Zidong Wang

Copyright © 2012 Jinyong Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinyong Yu, Guanghui Sun, and Hamid Reza Karimi, “Fault-Reconstruction-Based Cascaded Sliding Mode Observers for Descriptor Linear Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 623426, 20 pages, 2012. doi:10.1155/2012/623426